MathSciNet Relay Station
MathSciNet bibliographic data
MR1737441 41A65 (65D15)
Kimura, Seiji; Yamamoto, Nobito On explicit bounds in the error for the $H\sp 1\sb 0$-projection into piecewise polynomial spaces. Bull. Inform. Cybernet. 31 (1999), no. 2, 109–115.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement